# SDR SWAA2022022814317

- Difficulty date: December 5, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 64,113 hours, 37,565 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TO BODY FWD UPPER SHELF BRACKET CRACKED / R&R L/H WING TO BODY BRACKET PER SRM 51-40-02
